Show simple item record

AuthorJoos, Felixdc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
AuthorSasse, Thomasdc.contributor.author
Date of accession2020-03-24T14:02:31Zdc.date.accessioned
Available in OPARU since2020-03-24T14:02:31Zdc.date.available
Date of first publication2014dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordinduced matchingdc.subject
Keywordstrong matchingdc.subject
Keywordstrong chromatic indexdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleInduced Matchings in Subcubic Graphsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1137/130944424dc.identifier.doiExternal
Source - Title of sourceSIAM journal on discrete mathematicssource.title
Source - Place of publicationSIAM Publ.source.publisher
Source - Volume28source.volume
Source - Issue1source.issue
Source - Year2014source.year
Source - From page468source.fromPage
Source - To page473source.toPage
Source - ISSN0895-4801source.identifier.issn
Source - eISSN1095-7146source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000333685700032uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record